# SDR AALA201910219003

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 73,899 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR INTERIOR EMERGENCY LIGHT INOPERABLE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
